# SDR AALA20130628012

- Difficulty date: June 28, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 38,813 hours, 18,557 cycles
- System (JASC): 2612 · Fire Detection
- Part: Electronic Unit
- Condition: Faulted
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE & BURNING SMELL IN FORWARD PART OF CABIN AFTER TAKE-OFF.  RECIRCULATION FAN WAS OFF & APU WAS OFF.   UPON LANDING FOUND AFT CARGO FIRE DETECTION FAULT LIGHT ON.  REPLACED CARGO ELECTRONIC UNIT NR THREE THAT HAD FAULTED.   SYSTEM GROUND CHECKED NORMAL.
